skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 492  for Central Connecticut State University

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Spectral convergence for orthogonal polynomials on triangles

Öffner, Philipp ; Sonar, Thomas

Numerische Mathematik, 2013, Vol.124(4), pp.701-721 [Peer Reviewed Journal]

Full text available online

2
Material Type:
Article
Add to e-Shelf

The Gasca–Maeztu conjecture for $$n=5$$ n = 5

Hakopian, Hakop ; Jetter, Kurt ; Zimmermann, Georg

Numerische Mathematik, 2014, Vol.127(4), pp.685-713 [Peer Reviewed Journal]

Full text available online

3
Material Type:
Article
Add to e-Shelf

Reelle Hermite–Birkhoff-Interpolation

Kowalski, Klaus

Results in Mathematics, 2012, Vol.62(3), pp.405-414 [Peer Reviewed Journal]

Full text available online

4
Material Type:
Article
Add to e-Shelf

Numerical recovery of location and residue of poles of meromorphic functions

De Micheli, Enrico ; Viano, Giovanni

Numerische Mathematik, 2011, Vol.117(1), pp.147-183 [Peer Reviewed Journal]

Full text available online

View all versions
5
Material Type:
Article
Add to e-Shelf

Surfaces Generation by Blending Interpolation on a Triangle with One Curved Side

Cătinaş, Teodora ; Blaga, Petru ; Coman, Gheorghe

Results in Mathematics, 2013, Vol.64(3), pp.343-355 [Peer Reviewed Journal]

Full text available online

6
Material Type:
Article
Add to e-Shelf

On barycentric interpolation. I. (On the T -Lebesgue function and T -Lebesgue constant)

Vértesi, P.

Acta Mathematica Hungarica, 2015, Vol.147(2), pp.396-407 [Peer Reviewed Journal]

Full text available online

7
Material Type:
Article
Add to e-Shelf

On the Lebesgue constant of barycentric rational interpolation at equidistant nodes

Bos, Len ; De Marchi, Stefano ; Hormann, Kai ; Klein, Georges

Numerische Mathematik, 2012, Vol.121(3), pp.461-471 [Peer Reviewed Journal]

Full text available online

8
Material Type:
Article
Add to e-Shelf

Error estimates with explicit constants for Sinc approximation, Sinc quadrature and Sinc indefinite integration

Okayama, Tomoaki ; Matsuo, Takayasu ; Sugihara, Masaaki

Numerische Mathematik, 2013, Vol.124(2), pp.361-394 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

Gaussian quadrature rules with exponential weights on (−1, 1)

De Bonis, M. ; Mastroianni, G. ; Notarangelo, I.

Numerische Mathematik, 2012, Vol.120(3), pp.433-464 [Peer Reviewed Journal]

Full text available online

10
Material Type:
Article
Add to e-Shelf

Bivariate Lagrange interpolation at the node points of non-degenerate Lissajous curves

Erb, Wolfgang ; Kaethner, Christian ; Ahlborg, Mandy ; Buzug, Thorsten

Numerische Mathematik, 2016, Vol.133(4), pp.685-705 [Peer Reviewed Journal]

Full text available online

11
Material Type:
Article
Add to e-Shelf

Euler–Maclaurin and Gregory interpolants

Javed, Mohsin ; Trefethen, Lloyd

Numerische Mathematik, 2016, Vol.132(1), pp.201-216 [Peer Reviewed Journal]

Full text available online

12
Material Type:
Article
Add to e-Shelf

An iterative approach to barycentric rational Hermite interpolation

Cirillo, Emiliano ; Hormann, Kai

Numerische Mathematik, 2018, Vol.140(4), pp.939-962 [Peer Reviewed Journal]

Full text available online

13
Material Type:
Article
Add to e-Shelf

On the usage of lines in $GC_n$ sets

Hakopian, Hakop ; Vardanyan, Vahagn

Link to full text

14
Material Type:
Article
Add to e-Shelf

A geometric approach for Hermite subdivision

Costantini, Paolo ; Manni, Carla

Numerische Mathematik, 2010, Vol.115(3), pp.333-369 [Peer Reviewed Journal]

Full text available online

15
Material Type:
Article
Add to e-Shelf

Interpolation of harmonic functions based on Radon projections

Georgieva, Irina ; Hofreither, Clemens

Numerische Mathematik, 2014, Vol.127(3), pp.423-445 [Peer Reviewed Journal]

Full text available online

16
Material Type:
Article
Add to e-Shelf

DE-Sinc methods have almost the same convergence property as SE-Sinc methods even for a family of functions fitting the SE-Sinc methods

Okayama, Tomoaki ; Tanaka, Ken’ichiro ; Matsuo, Takayasu ; Sugihara, Masaaki

Numerische Mathematik, 2013, Vol.125(3), pp.511-543 [Peer Reviewed Journal]

Full text available online

View all versions
17
Material Type:
Article
Add to e-Shelf

Oversampling and undersampling in de Branges spaces arising from regular Schr\"odinger operators

Silva, Luis O. ; Toloza, Julio H. ; Uribe, Alfredo

Link to full text

View all versions
18
Material Type:
Article
Add to e-Shelf

Wavelet transform of Fractal Interpolation Function

Prasad, Srijanani Anurag

Link to full text

19
Material Type:
Article
Add to e-Shelf

Recovery of bivariate band limited functions using scattered translates of the Poisson kernel

Ledford, Jeff

Link to full text

20
Material Type:
Article
Add to e-Shelf

Convergence of Cubic Spline Super Fractal Interpolation Functions

Kapoor, G. P. ; Prasad, Srijanani Anurag

Link to full text

Results 1 - 20 of 492  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (292)

Refine My Results

Resource Type 

  1. Articles  (489)
  2. Audio Visual  (1)
  3. More options open sub menu

Creation Date 

From To
  1. Before 1985  (15)
  2. 1985 To 1993  (69)
  3. 1994 To 2002  (100)
  4. 2003 To 2012  (125)
  5. After 2012  (183)
  6. More options open sub menu

Language 

  1. English  (296)
  2. German  (8)
  3. Chinese  (1)
  4. Norwegian  (1)
  5. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Xu, Yuan
  2. Ward, J. D.
  3. Vértesi, P.
  4. Hakopian, Hakop
  5. Narcowich, F. J.

Searching Remote Databases, Please Wait